# SDR DHL96721111

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C3320224
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING UPPER RIB 70.5 HAS CRACKS AT TWO UPPER FWD AND LOWER FWD HOLES.  REMOVED OUTBD ANGLE AND STRAP AND INBD T-CLIP  AND STRAP.  HFEC INSPECTED UPPER RIB FASTENER HOLES PER S/B 57-0112 AND INSTALLED REPAIR PER S/B 57-0112, SEALED TANK AND LEAK CHECK PER SRM 51-20-4.
